Differential Equations

, Volume 51, Issue 5, pp 652–660 | Cite as

Periodic Riemann problem and discrete convolution equations

Integral Equations

Abstract

We study a periodic Riemann problem of finding a pair of analytic functions in the upper and lower half-strips and describe its solvability conditions depending on the index of the problem. We show that this problem can be used to study the solvability of discrete convolution equations.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Gakhov, F.D., Kraevye zadachi (Boundary Value Problems), Moscow: Nauka, 1977.MATHGoogle Scholar
  2. 2.
    Muskhelishvili, N.I., Singulyarnye integral’nye uravneniya (Singular Integral Equations), Moscow: Nauka, 1968.Google Scholar

Copyright information

© Pleiades Publishing, Ltd. 2015

Authors and Affiliations

  1. 1.Belgorod State UniversityBelgorodRussia
  2. 2.Lipetsk State Technical UniversityLipetskRussia

Personalised recommendations